# SDR FDEA201712163401

- Difficulty date: December 16, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 33,034 hours, 17,738 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEED TO ACCOMPLISH SKIN REPAIR ON R/H CENTER FLAP ADJACENT TO RIB #19 FOR ACCESS   TO RIB REPAIR. REMOVED FASTENERS FOR REPAIR DOUBLER ON RIGHT WING CENTER FLAP RIB #19,   FABRICATED REPAIR DOUBLER IAW SRM 57-50-00, INSTALLED REPAIR DOUBLER IAW SRM 51-40-  21, REPAIR CLASSIFIED AS CAT "A" AND MAJOR REPAIR.
